# SDR USAA050883

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bl0,Wl148.
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - SKIN, .75 INCH CRACK, BS530 BL0, WL148.5 FUSELAGE SKIN AT THE GROUND CONDITIONED AIR CUT OUT.  INSTALLED DOUBLER IAW SRM.  (K)
